# SDR ABXA20130501429

- Difficulty date: May 1, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 57,200 hours, 42,169 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 256T21205
- Part serial: 1404
- Condition: Failed
- Location: Le Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

27 81 05 00  EICAS MSG L/E SLAT ASYM DISPLAYED, LEADING EDGE LIGHT  ILLUM  WITH THE FLAP LEVER IN 1.  BOTH FLAP POINTERS WERE CORRECT.  UPON WALK AROUND MAINTENANCE FOUND THE NUMBER 8 SLAT INBOARD PORTION EXTENDED AND OUTBOARD PORTION RETRACTED.  FURTHER INVESTIGATION DETERMINED A FAILURE OF THE ROTARY ACTUATOR ASSEMBLY RESULTING IN DAMAGE TO THE FIXED LEADING EDGE AND BUCKLING THE SLAT ASSEMBLY.  ACFT WAS GROUNDED.
